# SDR 2015F00114

- Difficulty date: October 20, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Aircraft: N795BA
- Make and model: Gulstm GV
- Aircraft serial: 5031
- Aircraft time: 3,670 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

STEAR BY WIRE FAIL ON LANDING, ANNUNCIATED WHEN GEAR EXTENDED ON 2 LANDINGS.
